TU Darmstadt / ULB / TUbiblio

A Discrete Adjoint Approach for the Optimization of Unsteady Turbulent Flows

Roth, Rolf and Ulbrich, Stefan (2013):
A Discrete Adjoint Approach for the Optimization of Unsteady Turbulent Flows.
In: Flow Turbulence and Combustion, pp. 763-783, 90, (4), ISSN 1386-6184, [Article]

Item Type: Article
Erschienen: 2013
Creators: Roth, Rolf and Ulbrich, Stefan
Title: A Discrete Adjoint Approach for the Optimization of Unsteady Turbulent Flows
Language: German
Journal or Publication Title: Flow Turbulence and Combustion
Volume: 90
Number: 4
Divisions: Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Zentrale Einrichtungen
Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
Date Deposited: 03 Feb 2015 13:07
Additional Information:

Times Cited: 3 Si 3

Export:

Optionen (nur für Redakteure)

View Item View Item